# SDR UIEA2018091601983

- Difficulty date: September 15, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,893 hours, 15,638 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 168RC3
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS WXR SYS WX RADAR INOP. REMOVED AND REPLACED WXR TRANSCEIVER IAW AMM 34-43-01 OPS CHECK GOOD.
